# SDR 2003UALA00420

- Difficulty date: May 12, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 42,070 hours, 15,588 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT STA 470 AT STR 23 RT.  MAJOR REPAIR - FILLER AND DOUBLER INSTALLED.
